# SDR UALA2012022801204

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,801 hours, 13,488 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 242
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OBSERVERS RADIO CONTROL PANEL LIGHT PLATE INOP AND NONE OF THE RADIO SELECT BUTTONS ARE LIT.  REPLACED CONTROL PANEL.  LIGHTS AND OP CHECKED NORMAL.
